# SDR CALA2013081400562

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 16,261 hours, 5,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT CLEVIS HAS A FASTENER STUCK IN OTBD HOLE AND THE FASTENER IS MISDRILLED,  REPLACES ALL MISDRILLED PARTS AND INSTALLED FREEZE PLUG REPAIR IN SKIN REF ECRA 5330-04690
